English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational maps in real algebraic geometry

MPS-Authors
/persons/resource/persons235630

Kucharz,  Wojciech
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kucharz, W. (2009). Rational maps in real algebraic geometry. Advances in Geometry, 9(4), 517-539. doi:10.1515/ADVGEOM.2009.024.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25F6-D
Abstract
There is no abstract available